Advertisement

L2 Extension of ∂̄-closed forms from a hypersurface

  • Jeffery D. McNealEmail author
  • Dror Varolin
Article
  • 1 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [B-1996]
    B. Berndtsson, The extension theorem of Ohsawa-Takegoshi and the theorem of Donnelly-Fefferman, Ann. Inst. Fourier (Grenoble) 46 (1996), 1083–1094.MathSciNetCrossRefGoogle Scholar
  2. [B-2012]
    B. Berndtsson, L 2-extension of ∂̄-closed forms, Illinois J. Math. 56 (2012), 21–31.MathSciNetCrossRefGoogle Scholar
  3. [D-1982]
    J.-P. Demailly, Estimations L 2 pour lopèrateur ∂̄ dun fibré vectoriel holomorphe semipositif au dessus dune variété Kählérienne complète, Ann. Sci. Ecole Norm. Sup. 15 (1982), 457–511.CrossRefGoogle Scholar
  4. [D-2000]
    J.-P. Demailly, On the Ohsawa-Takegoshi-Manivel L 2 extension theorem, in Complex Analysis and Geometry (Paris, 1997), Birkhäuser, Basel, 2000, pp. 47–82.CrossRefGoogle Scholar
  5. [H-1990]
    L. Hörmander, An Introduction to Complex Analysis in Several Variables, North-Holland, Amsterdam, 1990.zbMATHGoogle Scholar
  6. [K-2010]
    V. Koziarz, Extensions with estimates of cohomology classes. Manuscripta Math. 134 (2011), 43–58.MathSciNetCrossRefGoogle Scholar
  7. [M-1993]
    L. Manivel, Un théorème de prolongement L 2 de sections holomorphes d’un fibré Hermitien, Math. Z. 212 (1993), 107–122.MathSciNetCrossRefGoogle Scholar
  8. [Mc-1996]
    J. D. McNeal, On large values of L 2 holomorphic functions, Math. Res. Let. 3 (1996), 247–259.MathSciNetCrossRefGoogle Scholar
  9. [MV-2007]
    J. McNeal and D. Varolin, Analytic inversion of adjunction: L 2 extension theorems with gain, Ann. Inst. Fourier (Grenoble) 57 (2007), 703–718.MathSciNetCrossRefGoogle Scholar
  10. [OT-1987]
    T. Ohsawa and K. Takegoshi, On the extension of L 2 holomorphic functions, Math. Z. 195 (1987), 197–204.MathSciNetCrossRefGoogle Scholar
  11. [S-1996]
    Y.-T. Siu, The Fujita conjecture and the extension theorem of Ohsawa-Takegoshi, in Geometric Complex Analysis (Hayama, 1995), World Scientific, River Edge, NJ, 1996, pp. 577–592.Google Scholar
  12. [V-2008]
    D. Varolin, A Takayama-type extension theorem, Compos. Math. 144 (2008), 522–540.MathSciNetCrossRefGoogle Scholar
  13. [V-2010]
    D. Varolin, Three variations on a theme in complex analytic geometry, in Analytic and Algebraic Geometry: Common Problems, Different Methods, American Mathematical Soceity, Providence, RI, 2010, pp. 183–294.CrossRefGoogle Scholar

Copyright information

© The Hebrew University of Jerusalem 2019

Authors and Affiliations

  1. 1.Department of MathematicsOhio State UniversityColumbusUSA
  2. 2.Department of MathematicsStony Brook UniversityStony BrookUSA

Personalised recommendations